# SDR ASAA2022081339765

- Difficulty date: August 13, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 147A5710U17
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN STATION 1014 RBL 31 AROUND AFT GALLEY MOUNT AREA HAS CORROSION. GROUNDED - YES. EVALED CORROSION.ORIG T .050"REMOVED .020".REMAINING .030"FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 DETAIL C.LOCATED DRILLED, AND INSTALLED NEW WALL SUPPORT IAW BOEING DWG 147A5700 REV B.
